# SDR AALA20170124001

- Difficulty date: January 24, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 73,223 hours, 8,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W831644
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CABIN FLOOR PANEL BETWEEN FUSELAGE STATION 910 AND 1030 AND BETWEEN LBL 11 AND RBL 11 IS DELAMINATED. REMOVED AND REPLACED FLOOR PANEL AARD 51-00-05-1 REPAIR 1, AMM 53-01-01 AND DRAWING 151W8316-44.
